# SDR SIMA201001903

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 18,432 hours, 13,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Part time: 18,432 hours, 13,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION, FOUND THE RIGHT BEAM AT FRAME 280 TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT BEAM AT FRAME 280 IAW EO CR-53MR-134R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
